# SDR YENA2022032800316

- Difficulty date: March 19, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 41,597 hours, 27,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#6266, RSW-BOS. 'R-2 DOOR WILL NOT DISARM; PERFORMED EMERGENCY EVACUATION SLIDE ASSY INSPECTION PER AMM 25-65-01. NO DEFECTS WERE NOTED. R 2 DOOR OPERATES NORMALLY AT THIS TIME.'
